# SDR COMA0860323

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 19,637 hours, 16,211 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: 599F
- Condition: Failed
- Location: Nr 1
- Part time: 19,746 hours, 16,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5675.  EN ROUTE FROM VHZ TO BOS FELT AND SAW (1/2 SLIP INDICATOR) UNCOMMANDED RUDDER MOVEMENT.  REMOVED AND REPLACED NR 1 FCC.  (A)
